- -

New common fixed point theorems for multivalued maps

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

New common fixed point theorems for multivalued maps

Show full item record

Singh, SL.; Kamal, R.; Chugh, R.; Mishra, SN. (2014). New common fixed point theorems for multivalued maps. Applied General Topology. 15(2):111-119. doi:http://dx.doi.org/10.4995/agt.2014.2815.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43610

Files in this item

Item Metadata

Title: New common fixed point theorems for multivalued maps
Author:
Issued date:
Abstract:
[EN] Common fixed point theorems for a new class of multivalued maps are obtained, which generalize and extend classical fixed point theorems of Nadler and Reich and some recent Suzuki type fixed point theorems.
Subjects: Fixed point , Banach contraction theorem , Hausdorff metric space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2815
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2815
Type: Artículo

This item appears in the following Collection(s)

Show full item record